# SDR DALA2014100805465

- Difficulty date: October 4, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1257-1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 23L BETWEEN BS 1257 - 1307.  LONGERON REMOVED AND REPLACED IAW SRM 51-10-3 PAR. 14, 21 AND 51-30-2.
